Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasilinear systems with several periodic solutions


Author: Jane Cronin
Journal: Proc. Amer. Math. Soc. 30 (1971), 107-111
MSC: Primary 34.45
MathSciNet review: 0280803
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using topological degree, it is proved that for a certain class of quasilinear systems of ordinary differential equations of the form

$\displaystyle \dot x = A(t)x + \epsilon \mu f(x,t,\mu ) + \mu g(x,t,\mu ) + h(t)$

where $ \epsilon,\mu $ are small parameters and A, f, g, h are periodic in t, there exist at least two periodic solutions.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0280803-9
PII: S 0002-9939(1971)0280803-9
Keywords: Topological degree, quasilinear systems of ordinary differential equations, periodic solutions
Article copyright: © Copyright 1971 American Mathematical Society